首页 >> 教师名录

基本情况

姓  名:

常彦勋

职  务:

职  称:

教授

学  历:

研究生

学  位:

博士

通信地址:

北京交通大学数学系

邮  编:

100044

办公电话:

51683600

电子邮箱:

yxchang@bjtu.edu.cn

教育背景

1985年毕业于河北师范大学; 1988年获苏州大学数学硕士学位; 1995年获苏州大学应用数学博士学位. 1988年7月至1995年12月任河北师范大学数学系助教、讲师、副教授; 1996年1月调入北京交通大学数学系; 1998年9月至今任北京交通大学教授、博士生导师、二级岗位教授、数学系主任. 1998年被评为铁路青年科技拔尖人才称号; 2000年获第二届全国高校青年教师奖; 2000年获铁道部有突出贡献的中青年专家称号; 2004年享受国务院政府特殊津贴. 一直从事组合数学与编码理论的教学与科研工作, 曾获霍英东教育基金会第六届高等院校青年教师基金, 主持完成国家自然科学基金项目6项及一项博士点基金, 经常应邀参加国际、国内专业学术会议并做特邀报告及大会报告. 在组合数学与编码理论领域发表180余篇学术论文, 其中近150篇被SCI收录, 一项成果在1991年获河北省科技进步一等奖(排名二), 另一成果在2001年获全国高校科技奖自然科学二等奖(排名三). 曾应邀赴意大利、日本、加拿大、新加坡以及香港地区进行讲学及合作研究. 现任中国组合数学与图论专业委员会常务理事; 国际组合数学与应用学会Fellow; 中国运筹学会图论与组合分会副理事长; 中国数学会理事.

工作经历

研究方向

  • 组合设计与编码理论
  • 组合理论与编码
  • 运筹学中的统计分析

招生专业

  • 运筹学与控制论硕士
  • 运筹学与控制论博士
  • 统计学硕士
  • 统计学博士

科研项目

  1. 国家自然科学基金“重点”:面向信息的组合学理论和方法,2015-01-01--2019-12-31,280.0万元,主持
  2. 国家自然科学基金“面上”:现代通信中的离散结构问题,2013-01-01--2016-12-31,60.0万元,主持
  3. 基本科研业务费:量子通信中的若干前沿数学问题研究,2011-07-01--2013-06-30,60.0万元,参加
  4. 国家自然科学基金“面上”:信息与数学领域交叉类项目,2011-01-01--2013-12-31,34.0万元,主持
  5. 国家自然科学基金“重点”:t-设计及其在通信中的应用研究,2009-01-01--2012-12-31,40.0万元,主持
  6. 国家自然科学基金“面上”:组合设计理论中若干问题之研究,2008-01-01--2010-12-31,23.0万元,主持
  7. 国家自然科学基金“面上”:若干类型组合设计存在性理论之研究,2004-01-31--2006-12-31,17.0万元,主持
  8. 校科技基金(重点):组合学与优化理论,2003-12-30--2005-11-30,15.0万元,主持
  9. 教育部:区组设计及其在编码密码学中的应用研究,2002-01-01--2004-12-01,4.5万元,主持
  10. 国家自然科学基金“面上”:组合构形及其在密码学中的应用,2001-01-01--2003-12-12,10.0万元,主持
  11. 教育部:组合设计的理论研究,1998-03-01--2000-12-01,5.2万元,主持
  12. 国家自然科学基金:组合设计渐近存在性理论的精确化,1998-01-01--2001-12-01,5.0万元,主持

教学工作

主讲本科生组合数学等课程; 研究生经典组合学, 区组设计, 数论基础, 密码学, 序列密码, 代数数论基础等课程

论文/期刊

  1. Y. Chang, L. Ji, and H. Zheng, A completion of LS(2^n4^1), Discrete Math., 340(2017), 1080-1085.

  2. S. Dai, Y. Chang, and L. Wang, w-cyclic holey group divisible designs and their applications to three-dimensional optical orthogonal codes, Discrete Math., 340(2017), 1738-1748.

  3. H. Zheng, Y. Chang, and J. Zhou, Direct constructions of large sets of Kirkman triple systems, Designs, Codes and Cryptography, Vol. 83, Issue 1(2017), 23-32.

  4. L. Lan, Y. Chang, and L. Wang, Cyclic constant-weight codes: upper bounds and new optimal constructions, IEEE Trans. Inform. Theory, Vol. 62, Issue 11(2016), 6328-6341.

  5. J. Zhou and Y. Chang, Bounds on the dimensions of 2-spontaneous emission error designs, J. Combinatorial Designs, Vol. 24, No. 10(2016), 439-460.

  6. X. Hu, Y. Chang, and T. Feng, Group divisible packings and coverings with any minimum leave and minimum excess, Graphs and Combin. Vol. 32, No. 4(2016), 1423-1446.

  7. J. Zhou and Y. Chang, 3-spontaneous emission error designs from PSL(2,q) or PGL(2,q), J. Combinatorial Designs, Vol. 24, No. 5(2016), 234-245.

  8. R. Pan and Y. Chang, A note on difference matrices over non-cyclic finite abelian groups, Discrete Math., Vol. 339, Issue 2(2016), 822-830.

  9. J. Fang and Y. Chang, Mutually disjoint 3-designs and 3-spontaneous emission error designs, Advances in Math. (China), Vol. 44, No. 6(2015), 852-864.

  10. T. Feng, X. Wang, and Y. Chang, Semi-cyclic holey group divisible designs with block size three, Designs, Codes and Cryptography, Vol. 74, Issue 2(2015), 301-324.

  11. R. Pan and Y. Chang, (m,n,3,1) optical orthogonal signature pattern codes with maximum possible size, IEEE Trans. Inform. Theory, Vol. 61, Issue 2(2015), 1139-1148.

  12. L. Wang and Y. Chang, Combinatorial constructions of optimal three-dimensional optical orthogonal codes, IEEE Trans. Inform. Theory, Vol. 61, Issue 1(2015), 671-687.

  13. J. Fang and Y. Chang, Mutually disjoint 5-designs and 5-spontaneous emission error designs from extremal ternary self-dual codes, J. Combinatorial Designs, Vol. 23, Issue 2(2015), 78-89.

  14. L. Wang and Y. Chang, Bounds and constructions on (v,4,3,2)-optical orthogonal codes, J. Combinatorial Designs, Vol. 22, Issue 11(2014), 453-472.

  15. R. Pan and Y. Chang, Further results on optimal (m,n,4,1)-optical orthogonal signature pattern codes (in Chinese), Sci Sin Math, Vol. 44, No. 11(2014), 1141-1152.

  16. J. Fang and Y. Chang, Mutually disjoint t-designs and t-SEEDs from extremal doubly-even self-dual codes, Designs, Codes and Cryptography, Vol. 73, Issue 3(2014), 769-780.

  17. J. Zhou and Y. Chang, A new result on Sylvester's problem, Discrete Math., Vol. 331(2014), 15-19.

  18. J. Zhou and Y. Chang, New large sets of resolvable Mendelsohn triple systems, Discrete Math., Vol. 328, No. 1(2014), 27-35.

  19. J. Zhou, Y. Chang, and Y. Zhang, On the exact size of maximum impulse radio sequences with parameters (m,k,\lambda,k-1), Discrete Applied Math., 171(2014), 122-136.

  20. J. Fang, J. Zhou, and Y. Chang, Nonexistence of some quantum jump codes with specified parameters}, Designs, Codes and Cryptography, Vol. 73, Issue 1(2014), 223-235.

  21. G. Zhang, Y. Chang, and T. Feng, The flower intersection problem on S(2,4,v)'s, Discrete Math., 315-316(2014), 75-82.

  22. G. Zhang, Y. Chang, and T. Feng, The fine triangle intersection problem for minimum kite coverings, Advances in Mathematics, Vol. 42, No. 5(2013), 676-690.

  23. R. Pan and Y. Chang, Combinatorial constructions for maximum optical orthogonal signature pattern codes, Discrete Math., Vol. 313, No. 24(2013), 2918-2931.

  24. Y. Chang, T. Feng, G. Lo Faro, and A. Tripodi, Metamorphosis of simple twofold triple systems into maximum twofold (K_4-e)-packings, Discrete Math., Vol. 313, Issue 22(2013), 2538-2546.

  25. Y. Huang and Y. Chang, Maximum two-dimensional (u\times v, 4,1, 3)-OOCs, Appl. Math. J. Chinese Univ., Vol. 28, No. 3(2013),279-289.
  26. 期 刊-> 周君灵,常彦勋.Overlarge sets of Mendelsohn triple systems with resolvability[J]。Discrete Mathematics,2013-02,313(4),490:497
  27. 期 刊-> 常彦勋,周君灵.Large sets of Kirkman triple systems and related designs[J]。Journal of Combinatorial Theory, Series A,2013-03,120(3),649:670
  28. 期 刊-> 常彦勋,周君灵.On tight blocking set in minimum coverings[J]。Electronic Notes in Discrete Mathematics,2013-01,40(1),365:370
  29. 期 刊-> 常彦勋,周君灵.TBSs in some minimum coverings[J]。Discrete Mathematics,2013-02,313(3),278:285
  30. 期 刊-> 常彦勋,冯弢,faro,Tripodi.Metamorphosis of simple twofold triple systems into twofold (K4-e)-designs[J]。Electron. Notes Discrete Math,2013-03,40(40),217:222
  31. 期 刊-> 王小苗,常彦勋,冯弢.Optimal 2-D (n m,3,2,1)-optical orthogonal codes[J]。IEEE Trans. Inform. Theory,2013-01,59(59),710:725
  32. 期 刊-> 常彦勋,冯弢,faro,Tripodi.Metamorphosis of simple twofold triple systems into maximum twofold (K4-e)-packings[J]。Discrete Math,2013-10,313(313),2538:2546
  33. 期 刊-> 张桂芝,常彦勋,冯弢.The Fine Triangle Intersections for Maximum Kite Packings[J]。Acta Mathematica Sinica, English Series,2013-02,29(5),867:882
  34. 期 刊-> 方剑英,周君灵,常彦勋.Nonexistence of some quantum jump codes with specified parameters[J]。Designs, Codes and Cryptography,2013-04,10623-013-9814-7(10623-013-9814-7),1:13
  35. 期 刊-> 潘蓉,常彦勋.Determination of the sizes of optimal (m,n,k,λ,k−1)(m,n,k,λ,k−1)-OOSPCs for λ=k−1,kλ=k−1,k [J]。Discrete Mathematics,2013-03,313(12),1327:1337
  36. 期 刊-> 方剑英,常彦勋.Mutually disjoint t-designs and t-SEEDs from extremal doubly-even self-dual codes[J]。Designs, Codes and Cryptography,2013-04,10623-013-9825-4(10623-013-9825-4),1:12
  37. 期 刊-> 吴艳,常彦勋.On the covering number c_{\lambda}(3,W_4^{(3)}, v)[J]。 Acta Mathematicae Applicatae Sinica,2012-11,28(4),631:638
  38. 期 刊-> 李燕楠,常彦勋,范秉理.The intersection numbers of KTSs with a common parallel class[J]。Discrete Math.,2012-10,312(19),2893:2904
  39. 期 刊-> 常彦勋,冯弢,Faro,Tripodi.The fine triangle intersection problem for kite systems[J]。Discrete Math. ,2012-02,312(3),545:553
  40. 期 刊-> 黄月梅,常彦勋.The sizes of optimal (n,4,\lambda,3) optical orthogonal codes[J]。Discrete Math.,2012-10,312(10),3128:3139
  41. 期 刊-> 黄月梅,常彦勋.Two classes of two-dimensional OOCs[J]。Designs, Codes and Cryptography,2012-03,63(3),357:363
  42. 期 刊-> 王小苗,常彦勋.Further results on optimal (v,4,2,1)-OOCs[J]。Discrete Math. ,2012-01,312(2),331:340
  43. 期 刊-> 冯弢,常彦勋.Decompositions of 3-uniform hypergraph K_v(3) into hypergraph K_4(3)+e[J]。Utilitas Mathematica ,2012-05,87(2),49:64
  44. 期 刊-> 周君灵,常彦勋.Further results on large sets of resolvable idempotent Latin squares[J]。Journal of Combinatorial Designs,2012-09,20(9),399:407
  45. 期 刊-> 周君灵,常彦勋.带可分解性质的幂等拟群大集[J]。中国科学(数学),2012-10,42(10),1037:1045
  46. 期 刊-> 常彦勋,杨帆,周君灵.The existence spectrum for (3, lambda)-GDDs of type g^t u^1[J]。Discrete Mathematics,2012-01,312(1),341:350
  47. 期 刊-> 常彦勋,Faro,Tripodi,周君灵.Overlarge sets of resolvable idempotent quasigroups[J]。 Discrete Mathematics,2012-02,312(2),1461:1467
  48. 期 刊-> 冯弢,常彦勋.Constructions for cyclic 3-designs and improved results on cyclic Steiner quadruple systems[J]。J. Combinatorial Designs,2011-05,19(3),178:201
  49. 期 刊-> 冯弢,常彦勋,史凯华.The existence of NBIBDs with k1=6 and λ1=5, Mathematica Aeterna[J]。Mathematica Aeterna,2011-12,1(8),587:598
  50. 期 刊-> 冯弢,常彦勋.Combinatorial constructions for optimal two-dimensional optical orthogonal codes with λ=2[J]。IEEE Trans. Inform. Theory,2011-10,57(10),6796:6819
  51. 期 刊-> 周君灵,常彦勋,田子红.Large sets of resolvable idempotent Latin squares[J]。Discrete Mathematics,2011-01,311(1),24:31
  52. 期 刊-> 周君灵,常彦勋.P3BD-Closed Sets[J]。Journal ofcombinatorial designs,2011-11,19(6),407:421
  53. 期 刊-> 王小苗,常彦勋.The spectrum of (gv, g, 3, lambda)-dDFs in Z_{gv}[J]。Acta Mathematica Sinica (English Series),2010-12,26(2),
  54. 期 刊-> 周君灵,常彦勋.New results on large sets of Kirkman triple systems[J]。Designs, Codes and Cryptography,2010-12,55(1),
  55. 期 刊-> 王小苗,常彦勋.The spectrum of cyclic (3, lambda)-GDD of type g^v[J]。Sci. China Math,2010-12,53(2),
  56. 期 刊-> 王小苗,常彦勋.Further results on (12t, 4, 1) perfect difference families[J]。Discrete Mathematics 310,2010-12,310(1),
  57. 期 刊-> 周君灵,常彦勋.New results on large sets of Kirkman triple systems[J]。Designs, codes, and cryptography,2010-12,55(1),
  58. 期 刊-> 周君灵,常彦勋.Existence of good large sets of Steiner triple systems[J]。Discrete Mathematics,2009-12,309(12),
  59. 期 刊-> 周君灵,常彦勋.Existence of good large sets of Steiner triple systems[J]。Discrete Mathematics,2009-12,309(12),
  60. 期 刊-> 周君灵,常彦勋,季利均.The spectrum for large sets of pure Mendelsohn triple systems[J]。Discrete Mathematics,2008-12,308(10),
  61. 期 刊-> 张晶,常彦勋.Existence of BSAs and cyclic BSAs of block size three[J]。Journal of Statistical Planning and Inference,2007-12,137(4),
  62. 期 刊-> 常彦勋,G. Lo Faro,A. Tripodi.The spectrum of Meta(K_4-e > K_3+e, lambda) with any lambda[J]。Utilitas Math.,2007-12,72(无),
  63. 期 刊-> 冯弢,常彦勋.Decompositions of 3-uniform hypergraph K^(3)_v into hypergraph of a certain type[J]。Science in China (A),2007-12,50(7),
  64. 期 刊-> 常彦勋.The existence spectrum of golf designs[J]。J. Combin. Designs,2007-12,15(1),
  65. 期 刊-> 张晶,常彦勋."The spectrum of BSA(v, 3, lambda; alpha) with alpha=2, 3[J]。J. Combin. Designs,2007-12,15(1),
  66. 期 刊-> 周君灵,常彦勋.Tripling construction for large sets of resolvable directed triple systems[J]。Acta Mathematica Sinica,English Series,2006-12,22(1),
  67. 期 刊-> 常彦勋,G.Lo Faro,G.Nordo.The fine structures of three latin squares[J]。J.Combin,2006-12,14(2),
  68. 期 刊-> 冯弢,常彦勋.Existence of Z-cyclic 3PTWh(9) for prime p=1(mod4)[J]。Codes and Cryptography,2006-12,39(1),
  69. 期 刊-> 冯弢,常彦勋.Existence of Z-cyclic 3PTWh(9) for prime p=1(mod4)[J]。Codes and Cryptography,2006-12,39(1),
  70. 期 刊-> 徐允庆,常彦勋.Existence of r-self-orthogonal Latin squarees[J]。Discrete Math,2006-12,306(??),
  71. 期 刊-> 周君灵,常彦勋,季利均.纯的可迁三元系大集的存在谱[J]。Science in China,Ser. A,Chinese,2006-12,36(7),
  72. 期 刊-> 高晶晶,常彦勋.New upper bounds for impulse radio sepuences[J]。IEEE Trans.Inform.Theory,2006-12,52(5),
  73. 期 刊-> 常彦勋,C.Ding.Constructions of external difference families and disjoint difference families[J]。Designs,Codes and Cryptography,2006-12,40(2),
  74. 期 刊-> 李强,常彦勋.A few more $(K_v, K_5-e)$-designs[J]。Bull. Inst. Combin. Appl.,2005-12,45(?),
  75. 期 刊-> 王昕,常彦勋.The spectrum of self-converse directed BIBDs with block size four[J]。Ars Combinatoria,2005-12,75(?),
  76. 期 刊-> 张晶,常彦勋.The spectrum of cyclic BSA(v,3,lambda; alpha) with alpha=2, 3[J]。J. Combin. Designs,2005-12,13(5),
  77. 期 刊-> 周君灵,常彦勋.Product constructions for large sets of resolvable MTSs and DTSs[J]。Australasian J. Combin.,2005-12,33(?),
  78. 期 刊-> 李强,常彦勋.一类图设计存在性的完全解决[J]。北方交通大学学报,2004-12,28(3),
  79. 期 刊-> Frank E.Bennett,Gennian Ge,常彦勋,Malcolm Greig.Existence of (v,{2,W*},1)-PBDs[J]。Decrete Mathematics,2004-12,279(?),
  80. 期 刊-> Yunqing Xu,常彦勋.On the spectrum of r-self-orthogonal Latin squares[J]。Decrete Mathematics,2004-12,279(?),
  81. 期 刊-> 常彦勋,Jianxing Yin.Further results on optimal optical orthogonal codes with weight 4[J]。Decrete Mathematics,2004-12,279(?),
  82. 期 刊-> 常彦勋,雷建国.THE EXISTENCE OF OVERLARGE SETS OF IDEMPOTENT QUASIGROUPS[J]。数学物理学报,2004-12,24(2),
  83. 期 刊-> 常彦勋.Some Cyclic BIBDs with Block Size Four[J]。Wiley InterScience,2004-12,?(?),
  84. 期 刊-> 常彦勋,Giovanni Lo Faro,Hao Shen.Support Sizes of Threefold Resolvable Triple Systems[J]。J. Combin Dsigns,2003-12,11(?),
  85. 期 刊-> 常彦勋,Giovanni Lo Faro.The existence of directed BIBDs[J]。Discrete Mathematics,2003-12,272(?),
  86. 期 刊-> 常彦勋,Giovanni Lo Faro.The flower intersection problem for Kirkman triple systems[J]。Journal of Statistical Planning and Inference,2003-12,?(?),
  87. 期 刊-> 常彦勋,Ying Miao.Constructions for optimal optical orthogonal codes[J]。Discrete Mathematics,2003-12,261(?),
  88. 期 刊-> 常彦勋,Ryoh Fuji-Hara,Ying Miao.Combinatorial Constructions of Optimal Optical Orthogonal Codes With Weight 4[J]。IEEE Transactions on Information Theory,2003-12,49(5),
  89. 期 刊-> 常彦勋,RyohFuji-Hara,YingMiao.Combinatorial Constructions of Optimal Optical Orthogonal Codes With Weight 4[J]。IEEE Transactions on Information Theory,2003-12,49(5),
  90. 期 刊-> 常彦勋,YingMiao.Constructions for optimal optical orthogonal codes[J]。,2003-12,
  91. 期 刊-> 常彦勋,G.LoFaro.The flower intersection problem for Kirkman triple systems[J]。Journal of Statistical Planning and Inference,2003-12,
  92. 期 刊-> 马世奎,常彦勋.重量为 的光正交码的一些结果[J]。科学技术与工程,2002-12,
  93. 期 刊-> 王昕,常彦勋.区组长为4的自反有向平衡不完全区组设计[J]。北方交通大学学报,2002-12,26(6),
  94. 期 刊-> 马世奎,常彦勋.Some results of optimal optical orthogonal codes with weight five[J]。Science Technology and Engineering (in Chinese),2002-12,2(4),
  95. 期 刊-> 蔡满春,常彦勋.Support size of completely decomposable TS(V,4)[J]。Appl. Math. J. Chinese Univ.(Ser.B),2002-12,17(4),
  96. 期 刊-> 常彦勋,缪莹.General constructions for double group divisible designs and double frames[J]。Designs Codes and Cryptography,2002-12,
  97. 期 刊-> 蔡满春,常彦勋.Support sizes of completely decomposable 5-fold triple systems[J]。北方交通大学学报,2002-12,26(3),
  98. 期 刊-> D.Bryant,R.Wei,常彦勋,C.A.Rodger.Two dimensional balanced sampling plans excluding contiguous units[J]。Communications in Statistics --Theory and Methods,2002-12,30(8),
  99. 期 刊-> 常彦勋,G.LoFaro.Intersection numbers of Latin squares[J]。Australisian J. Combin.,2002-12,
  100. 期 刊-> 蔡满春,常彦勋.完全可分的三元系TS(v,5)的支撑[J]。北方交通大学学报,2002-12,26(3),
  101. 期 刊-> 常彦勋.On the existence of BIBdesigns with large λ[J]。Journal of Statistical Planning and inference,2001-12,
  102. 期 刊-> JianguoLei,常彦勋,QingdeKang.The spetrum for large set of disjoint incomplete Latin squares[J]。Discrete Applied Mathematics,2001-12,
  103. 期 刊-> 常彦勋.There exitsts a large set of idempotent Latin square of order 62[J]。JCMCC,2000-12,
  104. 期 刊-> 常彦勋.The existence of BIB designs[J]。Acta Mathematica Sinica(English Series),2000-12,
  105. 期 刊-> 常彦勋.The existence of resolvable with k even and \lambda=1[J]。Discrete Math.,2000-12,218(1-3),
  106. 期 刊-> 常彦勋,G.LoFaro.The existence of DBIBDs with block size not divided by four[J]。Discrete Math.,2000-12,
  107. 期 刊-> 常彦勋.The spectrum for large set of idempotent quasigroups[J]。J. Combin. Designs,2000-12,
  108. 期 刊-> 常彦勋.The existence of resolvable BIBDs with λ=1[J]。应用数学学报,2000-12,16(1),
  109. 期 刊-> 常彦勋.素数幂分布定理[J]。北方交通大学学报,1999-12,
  110. 期 刊-> 常彦勋.Some new results on LKTS(V)s[J]。Ars combinatoria,1999-12,
  111. 期 刊-> 常彦勋.Wilson 一般化定理的精确刻画[J]。中国科学,1999-12,
  112. 期 刊-> 常彦勋.Intersection numbers of kirkman triple systems[J]。Ars combinatoria,1999-12,

专著/译著

专利

软件著作权

获奖与荣誉

1998年被评为铁路青年科技拔尖人才称号; 2000年获第二届全国高校青年教师奖; 2000年获铁道部有突出贡献的中青年专家称号; 2004年享受国务院政府特殊津贴

社会兼职

现任中国组合数学与图论专业委员会常务理事; 国际组合数学与应用学会Fellow; 中国运筹学会图论与组合分会副理事长; 中国数学会理事